skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on August 5, 2020

Title: Doubling theorem and boundary states of five-dimensional Weyl semimetal

Authors:
ORCiD logo; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1557345
Grant/Contract Number:  
AC02-76SF00515
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 100 Journal Issue: 7; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Chen, Jing-Yuan, Lian, Biao, and Zhang, Shou-Cheng. Doubling theorem and boundary states of five-dimensional Weyl semimetal. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.100.075112.
Chen, Jing-Yuan, Lian, Biao, & Zhang, Shou-Cheng. Doubling theorem and boundary states of five-dimensional Weyl semimetal. United States. doi:10.1103/PhysRevB.100.075112.
Chen, Jing-Yuan, Lian, Biao, and Zhang, Shou-Cheng. Tue . "Doubling theorem and boundary states of five-dimensional Weyl semimetal". United States. doi:10.1103/PhysRevB.100.075112.
@article{osti_1557345,
title = {Doubling theorem and boundary states of five-dimensional Weyl semimetal},
author = {Chen, Jing-Yuan and Lian, Biao and Zhang, Shou-Cheng},
abstractNote = {},
doi = {10.1103/PhysRevB.100.075112},
journal = {Physical Review B},
number = 7,
volume = 100,
place = {United States},
year = {2019},
month = {8}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on August 5, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010


Topological Insulators in Three Dimensions
journal, March 2007


Topological field theory of time-reversal invariant insulators
journal, November 2008

  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424